On bounds for the concentration function. 1

Jean Marc Deshouillers*, Gregory A. Freiman, Alexander A. Yudin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We give an upper bound for the concentration function of a sum of independent identically distributed integral valued random variables in terms of a lower bound for their tail, under the necessary extra condition that the random variables are not essentially supported in a proper arithmetic progression.

Original languageEnglish
Pages (from-to)425-436
Number of pages12
JournalAsterisque
Volume258
StatePublished - 1999

Keywords

  • Additive number theory
  • Characteristic function
  • Concentration function
  • DLKRK-inequalities
  • Sums of discrete random variables

Fingerprint

Dive into the research topics of 'On bounds for the concentration function. 1'. Together they form a unique fingerprint.

Cite this